# SDR DLL10960191

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 1553017
- Condition: Damaged
- Location: Fs 792
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH THE FWD AND AFT FITTINGS ON THE FWD FRAME FS 792 ARE REQUIRED TO BE MFG'D TO ACCOMMODATE A FRAME REPAIR INSTALLED BY ER/A 271917-14.  SUBJECT FITTINGS ARE M/F 7075-T6 DIE FORGINGS, APPROVAL PER DL ERA 271918-14 REV B.
